MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER
Model Number 2560
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Perforation of Vessels (2135); Foreign Body In Patient (2687)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a guidewire tip fracture occurred.An angioplasty was performed for critical limb ischemia.A 300cm pt graphix guidewire was used to cross the lesion, but a fragment of the wire tip broke off and lodged in perivascular tissue, following perforation of a vessel.A decision was made to leave the fragment in situ as it would be less risky than attempting retrieval.The procedure was completed.The patient was reported to be well throughout the procedure and had no clinical impact.No further patient complications were reported in relation to this event.

Brand Name
PT GRAPHIX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11987167
Report Number2134265-2021-07562
Device Sequence Number3831736
Product Code DQX
UDI-Device Identifier08714729141969
UDI-Public08714729141969
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2022
Device Model Number2560
Device Catalogue Number2560
Device Lot Number0026195873
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;